is this what it it when my SO can barely have intercourse with me, i still enjoy sex but it kinda hurts and is so tight? I didn't want to take hrt, my family has alot of breast cancer and the treatments with progesterone before my hyster already put 15 pounds on me i sure didn't need any more weight. I'm not having any other problems, but this is getting to be a big one? is there a way of solving it???? KY jelly helps some.
I'm sorry to hear your experiencing these problems with dryness From what I understand atrophy occurs after time due to lack of moisture which can be caused by a hormonal inbalance...I would suggest discussing your concerns with your Dr to help prevent or help any atrophy and to also make sure nothing else is going on just in case!
Here are some links that contain some excellent info on this as well as things that can help resolve the dryness:
I am over two years post. No HRT. I use estrace vaginal cream by prescription. I don't use it as prescribed though. I use a little dab every day. Abou the size of a pea. First thing in the morning. There are also better products out there other than KY. I like a product called Kama-sutra lubricant. Others prefer Astroglide or Wet. There are many to choose from so try what suits you best.
I would stay away fro harsh soaps. I like Dove for sensitive skin. Not to be too personal but I find that flavored lubricants cause burning and irritation for me.
I also take Vit E and Evening Primrose Oil along with a good Multivitamin and Calcium.
I drink alot of water. Very limited caffeine.
Use it or lose it is true in this case. Again, not meaning to be too personal
but masturbation and sex keeps things flexible.
well this place never was shy, thanks for the ideas, i'll have to ask the doctor i have an appointment with next week about some of this.... to tell you the truth i worried about some of the 'lubricants' as to weather they were 'edible' but since my boy friend got a new perscription of cialis i would like to be able to keep up ... thanks for the info and ideas, glad i'm not the only one... i was given an estrogen patch very low dose after my hyster, it gave me headaches, then since every aunt and my mom had breast cancer i figured i just as well not do it, plus the weight gain thing and i wasn't having any hot flashes or any other issues, course it's been over 2 years, haven't been to a doc or anything so i guess it's time...
I'm on hrt, but having a real problem with dryness. (Endo came back, put on prempro to kill it back). I tried Vagifem, and it helped a little. I can't use KY due to sensitivities, I got to searching on the internet, and found some stuff to try. The dryness was so bad, it hurt to sit, but this helped. If the others aren't helping, get searching. I figured it was worth a shot. The stuff I tried is on <admin. snip-sorry no links to advertisements of products, see site guidelines> Gook luck to all of us.
Yes. It helped me. The best way to describe the first time I used it.... Ya know in the winter when your lips get REALLY chapped and you put Blistex on....and it burns? That's what it was like. Not bad, and got better within minutes. But after I used it several nights in a row, that stopped happening. Now I just use it occasionally.